JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 3, Article 61
On the $\ell_p$ Norm of GCD and Related Matrices

    Authors: Pentti Haukkanen,  
    Keywords: GCD matrix, LCM matrix, Smith's determinant, $ell_p$ norm, $O$-estimate  
    Date Received: 12/03/04  
    Date Accepted: 06/04/04  
    Subject Codes:

11C20; 15A36; 11A25

    Editors: Jozsef Sandor,  

We estimate the $ ell_p$ norm of the $ ntimes n$ matrix, whose $ ij$ entry is $ % (i, j)^{s}/[i, j]^{r}$, where $ r, sinmathbb{R}$, $ (i, j)$ is the greatest common divisor of $ i$ and $ j$ and $ [i, j]$ is the least common multiple of $ i$ and $ j$.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login